Botox Nightmare - Desperate for a Solution! Please Help? (photo)

My eyebrows 1 year after my original Botox treatment. The muscles are extremely Enlarged and Puff up very unnaturally. Botched botox by derm on 10-16-2012, forehead, crows feet. Eyes swelled, Potosis developed, Eyebrows Dropped. Derm said to come back, admined More botox under my eyebrows which made my eyes look more open. 9 months later, eyebrow muscles extremely enlarged when smiling. Derm tried to fix 2 months ago. Said the muscles had atrophied. How can I get my eyes to return to normal?

Doctor Answers (6)

Botox Nightmare - Desperate for a Solution! Please Help?

+2

I will add my agreement to all the previous expert posters that I doubt that BOTOX has caused your issues!!!!


Miami Plastic Surgeon
4.5 out of 5 stars 61 reviews

Botox issue?

+2

Botox is a solution that lasts for 4 months in terms of activity. It looks like more than jsut Botox may have been used on your forehead. It does not cause muscle hypertrophy.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 15 reviews

Not due to Botox

+2

The fullness in both brows are almost certainly due to some kind of filler injection, not Botox. Try to find out what it is. Hopefully it can be dissolved with hyaluronidase. Alternatively, a surgical exploration with debulking can be done.

Peter T. Truong, MD
Fresno Oculoplastic Surgeon
5.0 out of 5 stars 7 reviews

You might also like...

Unlikely cause and effect

+2

It is highly unlikely that Botox is responsible for the problem that you describe and picture.  While I can not imagine that any "filler" was used without your knowledge for both ethical and cost reasons, stranger things have happened.  As Dr. Durboraw suggested, I would return to your dermatologist and ask their opinion or their referral to a plastic surgeon or oculoplastics surgeon. 

K. Dwayne Fulks, MD
Columbia Plastic Surgeon

Botox nightmare

+2
  • All I can say based on the picture that you have submitted is that this does not appear to me to be the result of a neurotoxin.  The unusual swelling above your eyebrow to me looks more like a dermal filler problem.  I would return to your doctor and find out if there was something else injected.  Botox, and all neurotoxins for that matter, are temporary in duration with completely reversible effects over time.   In 18 years of administering neurotoxins I have never encountered the problem with which you are dealing. 

Catherine Durboraw, MD
Idaho Falls Oculoplastic Surgeon

Botox nightmare

+1

Dear Austin203: I agree with all the previous expert posters that I doubt that BOTOX has caused your issues. Please follow up with a board certified plastic surgeon.

Stephen E. Metzinger, MD
Metairie Plastic Surgeon
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.